JournalsjemsVol. 10, No. 3pp. 705–737

Weak uniqueness and partial regularity for the composite membrane problem

  • Carlos E. Kenig

    University of Chicago, USA
  • Sagun Chanillo

    Rutgers University, Piscataway, United States
Weak uniqueness and partial regularity for the composite membrane problem cover
Download PDF

Cite this article

Carlos E. Kenig, Sagun Chanillo, Weak uniqueness and partial regularity for the composite membrane problem. J. Eur. Math. Soc. 10 (2008), no. 3, pp. 705–737

DOI 10.4171/JEMS/127